# SDR 07FDEA01953

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929149
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1184 RBL 107.50 NR 10 SEAT TRACK CORRODED AROUND FASTENER HOLES (LOWER SIDE).  REMOVED, FABRICATED AND INSTALLED SEAT TRACK SPLICE IAW DC10 SRM VOLUME I 53-70-00 FIG 1.
